MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM H IMPLANTS; AMISTEM-H STD. 1

MEDACTA INTERNATIONAL SA AMISTEM H IMPLANTS; AMISTEM-H STD. 1
Model Number 01.18.131
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 10/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 17 october 2025.Stem: amistem h 01.18.131 amistem-h std.Size 1 (k093944) lot146948: (b)(4) items manufactured and released on08-jan-2015.Expiration date: 30-nov-2019.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation performed by clinical affairs manager.Ten yers after primary cementless tha, the patient' s bone has deformed progressivley and the stem is no longer well fixed.There are some signs of heterotopic ossification around the joint.The patient developed abnormal bone reaction and the shape of the femur changed over time, making the stem no longer suitable for this patient in terms of size and shape.Root cause: aseptic loosening is a possible literature-described adverse event after primary hip arthroplasties and causes are often unknown.There is no indication that any potential issue with the device may have caused or contributed to the event.No previous case has been addressed to a device design or manufacturing related root cause.
 
Event or Problem Description
After10 years and 6 month from the primary, the patient came in reporting pain due to a potted stem and the cause is unknown.The surgeon revised the medacta stem and head with a competitor stem and head and revised the medacta liner with a new medacta liner.The surgery was completed successfully.

Brand Name
AMISTEM H IMPLANTS
Common Device Name
AMISTEM-H STD. 1
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key23477197
Report Number3005180920-2025-01078
Device Sequence Number10227747
Product Code LZO
UDI-Device Identifier07630030804076
UDI-Public07630030804076
Combination Product (Y/N)N
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2019
Device Model Number01.18.131
Device Lot Number146948
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Initial Report FDA Received Date11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/08/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale
Patient Weight75 KG
Patient RaceWhite